RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2010, том 1, номер 4, страницы 124–139 (Mi emj39)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

On families of linear polynomial operators generated by Riesz kernels

K.  Runovskia, H.-J. Schmeisserb

a Sevastopol Branch of Moscow State University, Sevastopol, Ukraine
b Mathematisches Institut, Friedrich-Schiller University, Jena, Germany

Аннотация: Families of linear polynomial operators generated by the Riesz kernels are studied. Sharp ranges of convergence are found in many cases. It is shown that the approximation error is equivalent to the polynomial $K$-functional related to the apropricate power of the Laplace operator, if the family converges.

Ключевые слова и фразы: Riesz kernels, families of operators, ranges of convergence, polynomial $K$-functionals related to (fractal) powers of the Laplace operator.

Полный текст: PDF файл (452 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 42A10, 42A15
Поступила в редакцию: 10.11.2010
Язык публикации: английский

Образец цитирования: K.  Runovski, H.-J. Schmeisser, “On families of linear polynomial operators generated by Riesz kernels”, Eurasian Math. J., 1:4 (2010), 124–139

Цитирование в формате AMSBIB
\RBibitem{RunSch10}
\by K.~~Runovski, H.-J.~Schmeisser
\paper On families of linear polynomial operators generated by Riesz kernels
\jour Eurasian Math. J.
\yr 2010
\vol 1
\issue 4
\pages 124--139
\mathnet{http://mi.mathnet.ru/emj39}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2905205}
\zmath{https://zbmath.org/?q=an:1232.42006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj39
  • http://mi.mathnet.ru/rus/emj/v1/i4/p124

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. K. Runovski, H.-J. Schmeisser, “Methods of trigonometric approximation and generalized smoothness. I”, Eurasian Math. J., 2:3 (2011), 98–124  mathnet  mathscinet  zmath
    2. Runovski K.V., Schmeisser H.-J., “Moduli of Smoothness Related To Fractional Riesz-Derivatives”, Z. Anal. ihre. Anwend., 34:1 (2015), 109–125  crossref  mathscinet  zmath  isi  elib
    3. Kolomoitsev Yu., Prestin J., “Sharp Estimates of Approximation of Periodic Functions in Holder Spaces”, J. Approx. Theory, 200 (2015), 68–91  crossref  mathscinet  zmath  isi  scopus
    4. К. В. Руновский, “Приближение средними Фурье и обобщенные модули гладкости”, Матем. заметки, 99:4 (2016), 574–587  mathnet  crossref  mathscinet  elib; K. V. Runovskii, “Approximation by Fourier Means and Generalized Moduli of Smoothness”, Math. Notes, 99:4 (2016), 564–575  crossref  isi
    5. К. В. Руновский, “Приближение тригонометрическими полиномами, $K$-функционалы и обобщенные модули гладкости”, Матем. сб., 208:2 (2017), 70–87  mathnet  crossref  mathscinet  adsnasa  elib; K. V. Runovski, “Trigonometric polynomial approximation, $K$-functionals and generalized moduli of smoothness”, Sb. Math., 208:2 (2017), 237–254  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:297
    Полный текст:119
    Литература:41
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020